Inference on $P(X < Y)$ for exponentiated family of distributions

Maiti, Sudhansu S., Murmu, Sudhir . Pakistan Journal of Statistics and Operation Research 2011. 7 (2) :109-138

Locate this article in:

Bibtex

@article{CIS-257105,
  Author = {Maiti, Sudhansu S. and Murmu, Sudhir},
  Title = {Inference on $P(X < Y)$ for exponentiated family of distributions},
  Journal = {Pakistan Journal of Statistics and Operation Research},
  Volume = {7},
  Number = {2},
  Year = {2011},
  Pages = {109--138},
  Keywords = {Maximum likelihood estimator, Confidence interval, Delta method, Bayes estimator, Uniformly minimum variance unbiased estimator, Markov chain Monte Carlo, credible interval}
}

Similar articles